Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
158 Doctors are Online

Have asthma, given prednisone, EPE shot and breathing treatment, CT scan done for clots in lungs. Blowing nose ejects blood. Whats the right remedy?

I have not felt well for almost 3 weeks now. I have been to my doctor, who put me on prednisone . I have asthma . It didn t work. I ended up at the ER because I was having very hard labored breathing . Xray was done, doctor says my lungs are clear. I was given an IV antibiotic and IV steroid . I was also given an EPE shot, and a breathing treatment, and sent home. Follow up with my doctor 2 days later because breathing has not improved. I had a CT scan done for blot clots in lungs. CT did not show any blood clots. I have been put on an antibiotic as well as advised to finish the prednisone. I have a horrible cough associated as well. I blow my nose constantly. Now, when I blow my nose, it s blood. My doctor has set me up to see a pulmonary specialist. What are we missing?
Asked On : Fri, 2 Nov 2012
Answers:  1 Views:  28
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Allergist and Immunologist 's  Response
A plain CT scan of the chest will miss lung clots unless very obvious.
A /Q scan is a better test to pick up lung clots and suggest you immediately get a consult if you continue to feel unwell.
If you had recently been on a long haul flight or travel, recent surgery or immobilisation, your risks are higher. An ECG is also helpful at times.
Please check in at your nearest ER or A&E (Emergency) today.
Answered: Mon, 5 Nov 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor